Okey docs

Overdose of amphetamines: symptoms, first aid and treatment

Amfetamin

Amphetamine is a substance of psychotropic influence that directly affects the neuropsychiatric system of the body.In 2010, this drug was attributed to illicit drugs, although up to this point it was actively used as a therapy for asthmatic attacks, to reduce appetite in severe stages of obesity.However, the main indications for the use of amphetamine are mental and nervous disorders, chronic fatigue, narcolepsy, lack of attention to children, overwork.

Contents: overdose of amphetamine Symptoms of an overdose of amphetamines What to do with an overdose of amphetamines Treatment of an overdose of amphetamines

overdose of amphetamine

Amphet

If amphetamine was adopted in a large dose, then comes the state, which in medicine is classified as overdose of amphetamines .And this leads to the defeat of all organic structures of the body - the brain, heart, vascular system, kidneys, liver and respiratory system suffer.

Note: amphetamines are so aggressive on the body that half an hour after the intake of an increased dose of this substance, a person may develop respiratory and heart failure, which ends with the death of the victim.

There are two types of amphetamine overdose:

  1. Integrated .It happens when amphetamines are taken repeatedly for a short period of time.As a rule, this happens as follows: the patient experiences a weak effect of amphetamine and takes the next dose, then the effect of this dose also weakens and the following is accepted.Such techniques are repeated at very short intervals, and the result is a psychosis or coma of the patient.

In a state of acute psychosis, which most often develops amid large doses of amphetamine, a person is prone to suicide or murder.

Note: amphetamine is very slowly excreted from the body, but it accumulates very quickly.Therefore, even if the narcotic substance in question is appointed for admission by a doctor, one should strictly control daily / one-time dosage.

  1. Action-amphetamine-a-human-human Lethal .It is in this case the use of such an amount of amphetamine, which leads to a fatal outcome without any options for saving the life of the victim.The most common in illicit trafficking are such amphetamine derivatives as MDA, MDMA, MDEA, MBDB, DOB and mescaline.The dose that can become fatal depends on the type of drug.So, for MDA and MDMA, a dose of more than 500 mg is lethal.With the use of DOB, a dose of 30-35 mg can become lethal.

Symptoms of amphetamine overdose

We recommend reading:

When taking this substance in humans, there is a rapid heart rate, increased respiratory rate, psychoemotional stress, impulsiveness is a natural reaction of the body.That is why the first symptoms of an overdose of amphetamines often pass by, the condition of the victim deteriorates sharply and the death rate is rapidly approaching.Nevertheless, if the first symptoms of the condition in question are identified, then timely medical care can save a person from death.

Symptoms of amphetamine overdose include the following conditions:

  • Amfetamin the head becomes "heavy", it is almost impossible for it to move due to severe pain;
  • comes panic reaction for no reason;
  • heart begins to beat faster, a man complains of the feeling of "bun" heart in the chest;
  • increases body temperature - in some cases, the indicators approach the 41-42 degree mark, which often leads to death;
  • , a person begins to rave, talk non-stop, but he does not understand the speech, violations of coordination of movements are noticeable - this already shows signs of psychosis;
  • clearly defined intrusive gestures - scratching of the chin, frequent swallowing, rubbing the ear lobes;
  • of the patient is disturbed by hallucinations visual and vocal, he can "see" and "feel" an object, which actually is not next to him.

Note: if too high a dose of amphetamine has been used once, then the patient has convulsive contractions, the pupils widen as much as possible, vomiting and hypertension appear.From the side, this seizure can be perceived as epileptic.In a similar state, the patient may have a cerebral hemorrhage, a critical breach of the heart rhythm - this leads to a fatal outcome.

What to do in case of amphetamine overdose

This condition is complicated by the fact that the injured person himself can not help himself any.The one who is near, should know that it is not advisable to wash the stomach with a sick person - the narcotic substance has already entered the bloodstream.

Note: , the immediate task of the person next to the victim is his immobilization with the help of physical means.This will prevent the possibility of causing damage to the victim himself or others.

What should be done in the first aid for an overdose of amphetamines:

  1. Amfetomin Call an ambulance team.
  2. If the victim is conscious, then it is necessary to support him in this state-to conduct a conversation, pinch his earlobes, slap his cheeks, and give him a sniff of ammonia.
  3. It is necessary to completely eliminate the patient from dense clothes and accessories - this will enable him to breathe freely.It's about unbuttoning the shirt, removing the belt and so on.
  4. It is necessary to exert maximum efforts and literally to make the victim calm, to breathe slowly - for example, you can try to calm and calm him with conversations and convictions, to remove an unmotivated panic attack.
  5. The patient needs to be washed with cold water, or forced to take a cool shower - this will calm down and help, and will save you from a critical increase in body temperature.
  6. If the victim is unconscious, then he should be laid on his side and make sure that the tongue does not fuse in the oral cavity - there is a risk that the patient will choke with his own vomit.

You can often see / hear / read the recommendation to give the patient Corvalol - it will help calm down and restore the heartbeat and respiratory rate.But this can be done only if you are sure that there are no contraindications to taking this medication from the victim.But to give the patient as much as possible to drink pure water will be the optimal solution - it is water that contributes to the fastest withdrawal of amphetamine from the body.

The arrived ambulance team gives Propranolol, Anaprilin and other drugs related to the group of amphetamines antidotes.They will reduce the frequency of respiration and heartbeats, lower blood pressure, neutralize the adrenaline effect.

Treatment of amphetamine overdose

The patient must be placed in a hospital, symptomatic therapy is administered, amphetamine antagonists are administered.

To accelerate the withdrawal of amphetamine from the body, an intensive diuresis is performed - this method is considered traditional in poisoning.

Further treatment, after withdrawal from an acute condition, is reduced to normalization of metabolic processes in the body, the provision of psychological, and in some cases, psychological, assistance.

An overdose of amphetamines is a dangerous condition, which in most cases results in a fatal outcome.If a person is next to the victim who can provide him with first aid, the risk of death is reduced.

Tsygankova Yana Alexandrovna, medical reviewer, therapist of the highest qualification category


Formaldehyde poisoning: symptoms and treatment

Formaldehyde poisoning: symptoms and treatment

Formaldehyde is a colorless gas with a rather sharp odor.This substance is present in many ...

Read More

Poisoning by whiteness: symptoms, first aid and treatment

Poisoning by whiteness: symptoms, first aid and treatment

Whiteness is the most popular cleaning and disinfectant of "all times and peoples".This too...

Read More

Loss of consciousness: causes and first aid in fainting

Loss of consciousness: causes and first aid in fainting

Loss of consciousness is a symptom of many diseases.Sometimes it is a consequence of the ac...

Read More